# SDR DATA200900002

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N618AN
- Make and model: Stbros SD360
- Aircraft serial: SH3691
- Aircraft time: 25,517 hours, 39,828 cycles
- Engine: Pwa PT6A65AR
- Engine time: 22,692 hours, 36,573 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Part time: 23,642 hours, 34,880 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: C, E

## Discrepancy

UPON POWER UP FOR TAKEOFF, LT ENGINE BUFFET AND POWER LOSS. SHUTDOWN LT ENGINE. SUSPECT POWER SECTION FAILURE.
